MAUDE Adverse Event Report: Gyrus ACMI, Inc. POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION

Gyrus ACMI, Inc. POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Model Number PS-0544CJDA
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a therapeutic unknown procedure, the powerseal curved jaw sealer and divider, would close and activate but would not seal.The customer stated attempts were made to change devices and cutting different tissue, but the issue did not resolve.A backup device was used to complete the procedure.No reports of patient injury or adverse patient effects.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
POWERSEAL 5MM, 44CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50859004
Report Number3011050570-2026-00928
Device Sequence Number9554071
Product Code GEI
UDI-Device Identifier00821925044579
UDI-Public00821925044579
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0544CJDA
Device Lot NumberR5000792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown